A proof of K-theoretic littlewood-richardson rules by bender-knuth-type involutions

Takehi Ikeda, Tatsushi Shimazaki

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

The K-theoretic Littlewood-Richardson rule due to A. Buch describes the product structure constants for the Grothendieck polynomials of Grassmannian type.We present a simple self-contained proof of the rule by generalizing Stembridge's cancelation argument which was applied for the classical Littlewood-Richardson rule.

Original languageEnglish
Pages (from-to)333-339
Number of pages7
JournalMathematical Research Letters
Volume21
Issue number2
DOIs
Publication statusPublished - 2014
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A proof of K-theoretic littlewood-richardson rules by bender-knuth-type involutions'. Together they form a unique fingerprint.

  • Cite this